It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



ADD / ADHD Message Board


ADD / ADHD Board Index
Board Index > ADD / ADHD | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


I have been on Adderall for ADD and Lexapro for depression for about 2 years now. My body finally built up some kind of immunity to both of them and my doctor switched me 4 days ago to Ritalin and Wellbutrin/Lexapro combination. For 4 days, I have not been to work, wanting to sleep all day, and have had zero motivation. (i'm usually the person that can't sit down and watch a movie, because I can't sit that long--have too many things to do.) Has anyone else experienced this? I have felt absolutely NO effects each time I take a Ritalin, but read on the pamphlet that it can take up to 14 days to kick in. Could this be withdrawal symptoms of the adderall or ??? As my luck has it, my doctor is on vacation all week and has no support staff, etc., whom i can speak with...
I feel like I may never get up off this couch again!!

Any experiences like this/advice would be SO APPRECIATED! :)





All times are GMT -7. The time now is 06:59 AM.





© 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!